# SDR VNAA2016122600045

- Difficulty date: December 26, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N571NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15360
- Aircraft time: 4,388 hours, 4,058 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Nose Wheel Steer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING INOPERATIVE MESSAGE IN FLIGHT.  CYCLED SYSTEM CIRCUIT BREAKERS AND TIGHTENED LEFT HAND ACTUATOR CONNECTOR.
